Posted by 2sense on June 2, 2002, at 5:34:13
In reply to Re: I'm scared to death of Tegretol! Help! » 2sense, posted by JohnX2 on June 1, 2002, at 12:05:43
The doc who put me on the outrageous amount of Wellbutrin does recognize that Tegretol undose what the Wellbutrin is doing in your system, so you really aren't on that amount -- but there is NO chart. I finally put a call in to the neurologist who wrote the tegretol and he is out until Monday -- even though I don't plan on returning to him -- until I get a 'regular' neurologist (as the psych doc won't do anything to change something he didn't write and neither will my regular doctor <-- and he could -- that ticked me off) I thought I'd give it a go.
When you went on the Topamax (I thought I read a post you went off of it and on to Serazone (but you were taking it for other reasons) you had a number of side effects. Did your psych doc start you at a very low dose? I was reading a doc FAQ forum thing I found and the dose one starts at seems (statistically -- ha ha ha) to correlate with the side effects -- I don't know. I did get confirmation from the DMV that they recognize it was a provoked seizure due to clonazepam cold turkey and sleep deprivation so my records clear and I can drive again -- what gets me is they reference this official notice I got -- wich I never did. Anyway the clonazepam AND the carbamazepine (both supposedly mood stabilizers) aren't stabilizing my mood ... could it be it doesn't need stabilizing -- and it is situational?
That is something I wish to open to all. Biochemical whatevers that need pharmeceutical treatments ARE REAL -- ARE REAL -- and they ebb and flow with the circumstances in our lives (BUT here is my question -- what came first the chicken or the egg -- does that make sense?)
Anyway -- thanks John a lot